MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC 2L 5FRX40CM W/80CM HYDRO NIT SWG; CATHETER, INTRAVASCULAR, THER

ARROW INTERNATIONAL LLC ARROW PI PICC 2L 5FRX40CM W/80CM HYDRO NIT SWG; CATHETER, INTRAVASCULAR, THER
Catalog Number PR-34052-HPHNM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "45cm wires had distinctive kinks where the straight wire meets the soft tip.".This was found prior to use.There was no patient involvement.Associated mdr numbers include: 9680794-2025-00646 and 9680794-2025-00632.
 
Event or Problem Description
It was reported "45cm wires had distinctive kinks where the straight wire meets the soft tip." this was found prior to use.There was no patient involvement.Associated mdr numbers include: 9680794-2025-00646 and 3006425876-2025-00750.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guide wire and the product lidstock for evaluation.The guide wire advancer tubing was not returned.No obvious signs of use were observed.No defects or anomalies were observed on the guide wire.The length of the guide wire measured 45.0 cm, which is within the specification limits of 43.75-46.25 cm per guide wire product drawing.The outer diameter of the guide wire measured 0.018", which is within the specification limits of 0.0160"-0.0185" per guide wire product drawing.The guide wire was functionally tested per the instructions for use (ifu).The ifu provided with this kit instructs the user, "advance guidewire into introducer needle." the guide wire was advanced through a lab inventory 21ga introducer needle.The guide wire passed through with little to no resistance.A manual tug test confirmed that the proximal weld was intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit warns the user , "do not use if package is damaged." the report that the guide wire was kinked was not confirmed through complaint investigation of the returned sample.No defects or anomalies were observed on the returned guide wire.The guide wire met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings.Based on the customer report and sample received, no problem was found.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW PI PICC 2L 5FRX40CM W/80CM HYDRO NIT SWG
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22629219
Report Number9680794-2025-00646
Device Sequence Number8154892
Product Code LJS
UDI-Device Identifier00801902100979
UDI-Public(01)00801902100979(11)240216(17)251130(10)33F24A0423(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/30/2025
Device Catalogue NumberPR-34052-HPHNM
Device Lot Number33F24A0423
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown